Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputing multihomogeneous resultants using straight-line programs
Author(s) Gabriela Jeronimo, Juan Sabia
TypeArticle in Journal
AbstractWe present a new algorithm for the computation of resultants associated with multihomogeneous (and, in particular, homogeneous) polynomial equation systems using straight-line programs. Its complexity is polynomial in the number of coefficients of the input system and the degree of the resultant computed.
KeywordsSparse resultant, Multihomogeneous system, Poisson-type product formula, Symbolic Newton’s algorithm
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717106000733
LanguageEnglish
JournalJournal of Symbolic Computation
Volume42
Number1–2
Pages218 - 235
Year2007
NoteEffective Methods in Algebraic Geometry (MEGA 2005)
Edition0
Translation No
Refereed No
Webmaster